Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/51858
Title: Maximum wave height distribution in a sea state: Effects of record length and spectral peakedness
Authors: Rodríguez, Germán 
Pacheco, Mercedes 
Guedes Soares, C.
UNESCO Clasification: 2510 Oceanografía
Keywords: Ocean waves
Gaussian distribution
Numerical analysis
Offshore installations
Structural engineering
Issue Date: 2005
Journal: Journal of Offshore Mechanics and Arctic Engineering 
Abstract: The probability distribution of the maximum wave height in a sea state is examined in terms of the spectral peakedness and the sea state duration. The study is based on the analysis of numerically simulated Gaussian wave records with given target spectra to fulfill the long duration and stationarity jointly required conditions, seldom found in nature. Results indicate a clear dependence of the probability distribution structure and location on the record length and the spectral shape.
URI: http://hdl.handle.net/10553/51858
ISSN: 0892-7219
DOI: 10.1115/1.2073113
Source: Journal of Offshore Mechanics and Arctic Engineering [ISSN 0892-7219], v. 127, p. 340-344
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

5
checked on Jun 20, 2021

WEB OF SCIENCETM
Citations

4
checked on Jun 20, 2021

Page view(s)

52
checked on Jun 19, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.